A product property of Sobolev spaces with application to elliptic estimates
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 67-76.
@article{RSMUP_2014__131__67_0,
     author = {Simpson, Henry C. and Spector, Scott J.},
     title = {A product property of {Sobolev} spaces with application to elliptic estimates},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {67--76},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     zbl = {06329758},
     mrnumber = {3217751},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2014__131__67_0/}
}
TY  - JOUR
AU  - Simpson, Henry C.
AU  - Spector, Scott J.
TI  - A product property of Sobolev spaces with application to elliptic estimates
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
DA  - 2014///
SP  - 67
EP  - 76
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2014__131__67_0/
UR  - https://zbmath.org/?q=an%3A06329758
UR  - https://www.ams.org/mathscinet-getitem?mr=3217751
LA  - en
ID  - RSMUP_2014__131__67_0
ER  - 
%0 Journal Article
%A Simpson, Henry C.
%A Spector, Scott J.
%T A product property of Sobolev spaces with application to elliptic estimates
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 67-76
%V 131
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2014__131__67_0
Simpson, Henry C.; Spector, Scott J. A product property of Sobolev spaces with application to elliptic estimates. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 67-76. http://archive.numdam.org/item/RSMUP_2014__131__67_0/

[1] R. A. Adams, Sobolev Spaces, Academic Press, 1975. | MR | Zbl

[2] R. A. Adams and J. J. F. Fournier, Sobolev Spaces, 2 nd edition, Academic Press, 2003. | MR | Zbl

[3] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623–727. | MR | Zbl

[4] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. II, Comm. Pure Appl. Math. 17 (1964), 35–92. | MR | Zbl

[5] T. J. Healey and H. C. Simpson, Global continuation in nonlinear elasticity, Arch. Rational Mech. Anal. 143 (1998), 1–28. | MR | Zbl

[6] S. Klainerman and A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math. 34 (1981), 481–524. | MR | Zbl

[7] J. Moser, A rapidly convergent iteration method and non-linear partial differential equations. I, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 265–315. | Numdam | MR | Zbl

[8] V. G. Maz ya and T. O. Shaposhnikova, Theory of Multipliers in Spaces of Differentiable Functions, Pitman, 1985. | MR | Zbl

[9] J. Shi and X. Wang, On global bifurcation for quasilinear elliptic systems on bounded domains. J. Differential Equations, 246 (2009), 2788–2812. | MR | Zbl

[10] J. Nečas, Les Méthodes Directes en Théorie des Équations Elliptiques, Masson et Cie, Éditeurs, Paris 1967. | MR | Zbl

[11] M. Ragusa, Continuity of the derivatives of solutions related to elliptic systems, Proc. Royal Soc. Edinburgh 136A (2006), 1027–1039. | MR | Zbl

[12] H. C. Simpson and S. J. Spector, Applications of estimates near the boundary to regularity of solutions in linearized elasticity, SIAM J. Math. Anal. 41 (2009), 923–935. | MR | Zbl

[13] T. Valent, Boundary Value Problems of Finite Elasticity, Springer, 1988. | MR | Zbl